MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION
Model Number 31000-
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the suction catheter top snapped off when patient was having desats.There was no patient harm.
 
Additional Manufacturer Narrative
One used device was received for investigation.The device was evaluated and the reported condition was observed; the sample exhibited a fracture at the junction where the tube connects to the valve.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to this condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A gemba inspection was carried out throughout the entire manufacturing process, verifying compliance with all processes and controls, including subassemblies, finished product assembly, packaging, and product inspections.Additionally, product quality control inspections were conducted for material release, and production staff performed a full visual inspection during the packaging process to detect and discard any defects.An attempt was made to reproduce the observed condition, and the only way to generate the condition was through applying external force in the component section.Based on all available information, a definitive root cause could not be determined at this time.The appropriate personnel has been notified of this complaint for awareness purposes.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24662504
Report Number1423537-2026-00079
Device Sequence Number18463957
Product Code JOL
UDI-Device Identifier10192253041989
UDI-Public(01)10192253041989(10)2329701064
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number31000-
Device Catalogue Number31000-
Device Lot Number2329701064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown